# SDR SWAA051273

- Difficulty date: April 28, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 39,953 hours, 35,354 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 6552235
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT MLG STABILIZER BEAM FWD & AFT ATTACH FITTINGS CORRODED.  REMOVED AND REPLACED STABILIZER BEAM PER MM.
